e-ISSN 1309-2545      ISSN 1301-062X
TR    ENG
 

Download Current Issue.

Volume : 27 Issue : 3 Year : 2021

Current Issue Archive Popular Articles Ahead of Print Submit Your Article Login
Turkish Journal of Neurology Indexed By
  Malignant Syndrome in a Patient with Parkinson's Disease [Turk J Neurol]
Turk J Neurol. 2012; 18(3): 123-125 | DOI: 10.4274/Tnd.39358  

Malignant Syndrome in a Patient with Parkinson's Disease

Nesrin Helvacı Yılmaz1, Gökçen Duymaz2, Mehmet Akif Yaşar2
1Department Of Neurology, Universal Group Hospital Aksaray, İstanbul, Turkey
2Department Of Anesthesiology And Reanimation

Malignant syndrome during the course of Parkinson’s disease usually occurs because of withdrawal or dose reduction of anti-Parkinsonian drugs, especially levodopa and may be fatal. Fever, rigidity, autonomic disfunction, elevated creatinin kinase level and confusion are the major clinical findings. We aimed to present a patient that was treated in our intensive care unit in order to emphasise the importance of correct diagnosis of this disease, to discuss the precipitating factors and to highlight the importance of early treatment.

Keywords: Parkinson’s disease, malignant syndrome, levodopa, infection


Nesrin Helvacı Yılmaz, Gökçen Duymaz, Mehmet Akif Yaşar. Malignant Syndrome in a Patient with Parkinson's Disease. Turk J Neurol. 2012; 18(3): 123-125

Corresponding Author: Nesrin Helvacı Yılmaz, Türkiye


TOOLS
English Full Text
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
© Copyright 2021 Turkish Journal of Neurology
Home        |        Contact
LookUs & OnlineMakale